Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ChicGeek1112

Aha+ Making Acne Worse? Sharp Pains? More Whiteheads?

Recommended Posts

I just started using Dans AHA+ 1-2 weeks ago after being on the regimen for 4 weeks and I feel like it is making my skin break out more. I was struggling with deep chin acne, then I started getting less deep acne and more whiteheads with really, really dry skin so I started using the AHA. Since the AHA burned so bad, I started doing half AHA and half moisturizer with jojoba at night for the past 4 days.Now I have about 3-4 whiteheads for every 1 deep blemish I used to have on top of having skin that is still so dry it falls off in pieces. I have been doing the jojoba before washing my face at night, then using a very light layer of jojoba before my BP, and also mixing 3-4 drops with my moisturizer morning and night. I am also getting really sharp pains the spots on my face that have white heads all day and waking me up at night and it seems like I get 2-3 white heads in the same small area so they form one giant bump with multiple whiteheads. I am getting really upset and frustrated and can't seem to find any kind of balance. I've heard of it getting worse before it gets better but jeez.....

I had a dermatologist appointment that I rescheduled for next week hoping to give the regimen some more time to work but I don't know how much more I can take. Has the AHA+ done this to anyone else? Why am I having sharp pain where I am breaking out? They deep acne used to hurt but not the same way and I could alleviate it by popping a tylenol or benadryl but that isn't working with this sharp pain. Is this something to do with the regimen? Will my skin ever stop falling off in pieces?

I have moderately sensitive, fair skin. Could this be an allergy?

Whew! That's a lot of questions. I thank you in advance for any help you can give.

Share this post


Link to post
Share on other sites

Mild stinging is normal, especially at first. If it's really painful and making your skin worse, it may be an allergic reaction.

Share this post


Link to post
Share on other sites

what does OFC mean? i have super dry skin too. I know we're not supposed to use toner, but I'm too afraid to put jojoba oil on my face or AHA... so i use a toner after cleansing and rub in circles to remove the dead skin. it helps a little. i just ordered dan's moisturizer so hopefully it will do a better job than my neutrogena lotion. sometimes i just sit and peel all the dead skin off with tweezers. but that is very time consuming =P

Share this post


Link to post
Share on other sites

OFC=Of course. I'm not crazy about the moisturizer. I think I am going to switch back to Cetapil moisturizer with the jojoba. I really love jojoba. Even before starting the regimen I used it on occasion.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×